# SDR UPS09854453

- Difficulty date: January 28, 2008
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Out Of Position
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ESCAPE SLIDE FELL OUT OF HOLDER.  DEFERRED SLIDE PER MEL M393690 ASSIGNED.  INSTALLED EVACUATION SLIDE IAW M/M 25 60 01 2.  THIS CLEARS M393690.
